# SDR DALA1225119001

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 52,948 hours, 38,869 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591018911
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV IN MSP, 2EA ELONGATED HOLES WERE FOUND ON THE LT SIDE OF THE VERTICAL STABILIZER LOWER FIXED SKIN JUST BELOW ZFS=52, COMMON TO LT SPAR CHORD.  THE HOLES WILL BE OPENED IN THE FIXED L/E SKIN TO A MAX SIZE OF 0.327 DIA AND A BUSHING/DOUBLER REPAIR INSTALLED TO RESTORE THE NOMINAL HOLE SIZE PER ER/A 502542-14 AD.
